# SDR USAA2014052700041

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 42,222 hours, 19,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FLASHLIGHT INOPERATIVE.  REPLACED AFT LT FLASHLIGHT BATTERY.
